Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Itchy rash on legs, red dots. What could it be?

My three and a half year old and myself have been unwell this week with a stomach bug. I developed an itchy burning rash which spread up my legs(it s gone now) but my little boy has developed an itchy rash on his feet , hands, cheeks it has spread all up his legs and over his buttocks it is red and dot like however over his knees the rash is patchy pale raised skin. Please can you advise me n what you think it could be? Many thanks Janine
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi thanks for writing here.Based on the description i would like to make following differential diagnosis.1.Since you both developed rash after stomach bug,it could be post viral exanthem,it will subside by its own ,you can just apply calamine lotion on it.2.If your child has received any medicines for stomach bug then rash could be drug induced,in that case stop drug,take anti allergic medicine,if rash still present then consult a doctor.3.Insect bite,many children are sensitive to insect bites and it could also produce itchy rash,apply mild soothing lotion along with anti allergy tablets.4.scabies ,since you both have developed itchy rash there are chances it could be scabies,so it will be better you consult a dermatologist who will help you cure your problem .
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor